advertisement
Question
Posted by: Terblaam | 2008/01/23

Side effects of Eltroxin

My scalp has been itching for ± 14 months. Sometimes it is really bad. I've had 2 lots of antibiotics and 4 lots of betnovate scalp application and it does not get better.

I've been using Eltroxin for ± 16 months. At first .5 and now .1 per day. Could this (severe) itching be related to a side effect of Eltroxin?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

T

You are not the first to experience this with eltroxin! A once dailt antihistamine such as deselex may improve the symptoms.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: FELICIA | 2009/04/15

side effects of eltroxin

Reply to FELICIA
Posted by: Jacky | 2009/02/19

Hi there I need more background information about underactive thyroid its symptons and what can be done about it

Reply to Jacky
Posted by: Daisy | 2008/08/27

Please clarify what effect Eltroxin would have on a healthy person - someone that doesn' t have a thyroid problem? Could this drug (1mg) be taken to assist with weight loss? The idea is not to use it for more than 3 months. Currently going to the gym, trying to eat healthier - just want that SOMETHING extra and thought Eltroxin might be it since it increases your methabolic rate??

Reply to Daisy
Posted by: thabi | 2008/04/18

Hi!

iI have been dignosed with thyroid disorder and I am taking eltroxin .What are the predictable problems cause I am a 40yr old woman

Reply to thabi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement